# SDR AALA951590

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: 1721651
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS BETWEEN PASSENGER SEAT ROW 36H AND AFT GALLEY INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT CONNECTOR AT PASSENGER SEAT 42H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
